# SDR ASAA0210339

- Difficulty date: December 2, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE EXHAUST COWL AT THRUST REVERSER STATION 102 GOUGED.  REPAIRED NR 2 ENGINE EXHAUST COWL PER SRM.  (M)
